# SDR AALA20110210DFW04

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 2,349 hours, 861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT RIGHT NUMBER 1 DOOR MISSING LENS.  REPLACED LAMP FOR  EMERGENCY EXIT LIGHT AT RIGHT NUMBER 1 DOOR.  OPS CHECK NORMAL.
